# SDR DU4R2006673

- Difficulty date: November 4, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N683DA
- Make and model: Boeing 757
- Aircraft serial: 27103
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Housing
- Condition: Corroded
- Location: Lav Servicing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291025 N/R NR 24276 CORROSION ON TOP OF LAV SERVICING HOUSING BS 1681 TO BS 1701.  FABRICATED AND INSTALLED CHANNEL 18.5 INCHES X 2 INCHES X 1INCH, CHANNEL 8 INCHES X 2.5 INCHES X .5 INCH AND 4 EA BRACKETS FROM 2024-T3 CLAD .032 INCH AND REPLACED DOOR P/N 146N3650-84 IAW SRM 51-40-2, 51-20-01 AND 51-40-02.
